Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms

Posted by lucasj on September 29, 2003, at 8:57:55

In reply to Re: zoloft withdrawal symptoms lucasj, posted by Dragonfli on September 28, 2003, at 23:06:12

> > Hey Windie, today is 9/28/2033. How are you feeling now?
> >
> > I am trying to decide if I want to try coming off Zoloft after several years.
> >
> > John
>
> Hello, my name is Dragonfli (nic name) and I am having tremors, and twitching of my right eye. My Dr. sent me for an MRI that came back negative and still doesn't believe it is the Zoloft even after the drugest said she would bet money the problem is with the 100mg a day I am taking. I have only been on it about three months... what do you reccommend as to how to get it across to the doctor this needs to be looked at as a cause of the tremors and twitches? Help.

Dragonfli,

Sorry, but I really don't have any good suggestions.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lucasj thread:5582
URL: http://www.dr-bob.org/babble/20030928/msgs/264193.html